Translator Disclaimer
August 2017 Rate of approximation by q-Durrmeyer operators in Lp([0,1]), 1p
Asha Ram Gairola, Karunesh Kumar Singh, Vishnu Narayan Mishra
Ann. Funct. Anal. 8(3): 303-313 (August 2017). DOI: 10.1215/20088752-0000015X

Abstract

We obtain global rates of approximation by q-Durrmeyer operators Dn,q(f;x) for the functions in the class Lp([0,1]),1p. First, rates of approximation in terms of the norms of f and f' and in terms of the ordinary modulus of smoothness are obtained. Subsequently, we obtain rates of approximation in terms of the generalized modulus of smoothness ωφ(f,δ).

Citation

Download Citation

Asha Ram Gairola. Karunesh Kumar Singh. Vishnu Narayan Mishra. "Rate of approximation by q-Durrmeyer operators in Lp([0,1]), 1p." Ann. Funct. Anal. 8 (3) 303 - 313, August 2017. https://doi.org/10.1215/20088752-0000015X

Information

Received: 1 July 2016; Accepted: 4 October 2016; Published: August 2017
First available in Project Euclid: 4 April 2017

zbMATH: 1369.41019
MathSciNet: MR3689994
Digital Object Identifier: 10.1215/20088752-0000015X

Subjects:
Primary: 41A3
Secondary: 11N80, 41A25

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 3 • August 2017
Back to Top